MAUDE Adverse Event Report: CORDIS US CORP. INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 538420
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the proximal end of a 4f judkin¿s left (jl) 4.0 100 cm infiniti diagnostic catheter was found broken and could be plugged in and out repeatedly, suggesting it was not properly connected.There was no reported patient injury.The condition of the luer hub matched what was shown in the video.No damage was observed on the device or packaging before opening.The device was stored and prepared according to the instructions for use.No patient injury was reported in the additional information.The procedure was completed using another angiographic catheter.The user was trained in the use of the device.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, the proximal end of a 4f judkin¿s left (jl) 4.0 100 cm infiniti diagnostic catheter was found broken and could be plugged in and out repeatedly, suggesting it was not properly connected.There was no reported patient injury.The condition of the luer hub matched what was shown in the video.No damage was observed on the device or packaging before opening.The device was stored and prepared according to the instructions for use.No patient injury was reported.The procedure was completed using another angiographic catheter.The user was trained in the use of the device.The device will be returned for evaluation.One video was received for review, and it shows a catheter with a body/shaft separation that occurred under the strain relief.The non-sterile cath f4 inf jl 4 100 cm catheter was received coiled inside a clear plastic bag and unpacked for product evaluation.Visual inspection identified a separation of the catheter body/shaft at the strain relief area, approximately 101.2 cm from the distal tip, with no other damage or anomalies observed on the remaining device components.Dimensional analysis was performed near the damaged area to verify catheter inner and outer diameters, and all measurements were found to be within specification.Amplified imaging of the separated region demonstrated elongation of the plastic material, a characteristic typically associated with the application of excessive tensile stress, indicating that the component was subjected to a tensile load exceeding its yield strength prior to failure.No evidence of manufacturing defects or assembly-related issues was identified based on the information reviewed, and no corrective or preventive actions are warranted at this time.The reported ¿catheter body/shaft ¿ separated¿ was seen during the product evaluation.The root cause cannot be determined however, amplified images of the separated area showed signs that the component was subjected to a tensile load exceeding its yield strength prior to failure.Therefore, handling and procedurally related factors cannot be excluded.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the product labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), ¿treat all 4f (1.35 mm) catheters and smaller french sizes with ultimate care.The performance of these products may be impaired if not properly and cautiously handled during unpacking and preparation.Based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14021 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23627925
Report Number9616099-2025-01887
Device Sequence Number13095549
Product Code DQO
UDI-Device Identifier10705032014601
UDI-Public(01)10705032014601(17)280430(10)18447943
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K862244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number538420
Device Lot Number18447943
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date11/23/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexFemale
Patient Weight76 KG